Should anti-inflammatory supplements and teas be stopped before Coolsculpting?
Doctor Answers 5
I would recommend stopping any medications that can increase bruising
The best way to assess and give true advice would be an in-person exam.
Please see a board-certified plastic surgeon that specializes in aesthetic and restorative plastic surgery.
best of luck!
Discontinuing Supplements before Coolsculpting
It is always a good idea to avoid aspirin, motrin, vitamin E, coumadin, fish oil, anticoagulants, or any other oral supplements that can cause bruising for one week before coolsculpting. The pressure of some of the applicators combined with the suction can cause bruising in the area.
Medication to stop prior
In order to mimimize potential bruising, avoid the following products 7 days prior to treatment and for up to 7 days after treatment: Alcohol, Aspirin, Vitamin E, anticoagulants such as Plavix, Coumadin, Fish Oil, St. John's Wort, Ginkgo Biloba, Ginger, Garlic, Feverfew or non-steroidal anti-inflammatory products such as Ibuprofen (Motrin, Advil) or Naproxen (Aleve, Naprosyn). If bruising is persistent or you are worried, set up a follow up appointment with your dermatologist.
You might also like...
Stopping supplements before Cooslculpting
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.